# SDR CALA2023100902991

- Difficulty date: September 29, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 9,150 hours, 3,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Sta196.5 & 188
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR PER EC/RA 5310-07998 LP 8555156 ON FWD FUSELAGE BETWEEN BODY STA 195.5 AND STA 188, S-23R AND S-24R (RE F AAR NR 99986941) PERFORMED PERMANENT REPAIR AT FWD FUSELAGE BTW STA 196.5 AND STA 188 STR 24R-23R IAW B737 EA # 230303 REV P1; IR; EC/RA #5331-03056 (WORK ACCOMPLISHED BY V931931 AND AAR QC A-74 V918045). ADD EMP:V931931
